MathSciNet Relay Station
MathSciNet bibliographic data
MR1259169 (95c:34019) 34A45 (39A10)
Karakostas, George Convergence of a difference equation via the full limiting sequences method. Differential Equations Dynam. Systems 1 (1993), no. 4, 289–294.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement